# SDR AALA202411042511

- Difficulty date: September 16, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,320 hours, 28,928 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Condition: Delaminated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 OUTER WINDOW PANE DELAMINATED. REPLACED WINDOW PANE PER AMM 56-31-13.
